Rocky Mountain Journal of Mathematics

Singular Limits in Free Boundary Problems

Andrew Stuart

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 21, Number 2 (1991), 809-811.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Stuart, Andrew. Singular Limits in Free Boundary Problems. Rocky Mountain J. Math. 21 (1991), no. 2, 809--811. doi:10.1216/rmjm/1181072969.

Export citation


  • M.S. Berger and L.E. Fraenkel, Nonlinear desingularisation in certain free-boundary problems, Comm. Math. Phys. 77 (1980), 149-172.
  • P. Nistri, Positive solutions of a nonlinear eigenvalue problem with discontinuous nonlinearity, Proc. Roy. Soc. Edinburgh Ser. A 87 (1979), 133-145.
  • J. Norbury and A.M. Stuart, Travelling combustion waves in a porous medium, Parts I and II, SIAM J. Appl. Math. 48 (1988), 155-169 and 374-392.
  • -------- and --------, Parabolic free boundary problems arising in porous medium combustion, IMA J. Appl. Math. 39 (1987), 241-257.
  • A.M. Stuart, The mathematics of porous medium combustion, in Nonlinear diffusion equations and their equilibrium states, Volume II. Eds: W.-M. Ni, L.A. Peletier and J. Serrin, MSRI Publications, 13, Springer, New York, 1988.
  • A.M. Stuart, Singular free boundary problems and local bifurcation theory, SIAM J. Appl. Math. 49 (1989), 72-85.
  • R. Temam, Remark on a free boundary value problem arising in plasma physics, Comm. Partial Differential Equations 2 (1977), 563-586.